A transcendental approach to injectivity theorem for log canonical pairs

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study a transcendental approach to the cohomology groups of adjoint bundles of log canonical pairs, aiming to establish an analytic theory for log canonical singularities. As a result, in the case of purely log terminal pairs, we give an analytic proof for the injectivity theorem originally proved by Hodge theory. Our method is based on the theory of harmonic integrals and the L2- method for the ∂-equation, and it enables us to generalize the injectivity theorem to the complex analytic setting.

Original languageEnglish
Pages (from-to)311-334
Number of pages24
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Volume19
Issue number1
DOIs
Publication statusPublished - 2019

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'A transcendental approach to injectivity theorem for log canonical pairs'. Together they form a unique fingerprint.

Cite this